# SDR MWEA97616

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Angle
- Part number: 9919369501N
- Condition: Corrosion
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON LEFT WING LOWER T-ANGLE STATION 58 ON OUTBOARD LEG BETWEEN STRINGERS 11 AND 12.  MTC REPAIRED IAW DAC DRAWING 5910465.
